royalty

357d

Hey so I'm kind of heading in a downward slope. Not a spiral, just a slope. I think it's because around this time last year is when things started getting worse for me and my fiance and the bad memories are getting to me but I don't know what I can do to stop feeling so lethargic and unmotivated. I'm taking Pristiq but it doesn't seem to be helping much and I just increased my dose. If anyone has any tips I'd love to hear them!

advertisement

    • pandasss

      357d

      Find something that relaxes you such as coloring or drawing to help relax you but also keep your mind preoccupied. Sometimes we just need a break so being able to do the bare minimum to take care of ourselves is perfectly fine, take some time to yourself and jounal your thoughts and hopefully you'll uncover why you feel this way. Much love 💕

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion